# SDR 08FDEA03420

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53973057202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN AFT CARGO COMPARTMENT CORROSION ON SECTION BEAM C67-69, P 45-46 RT.  REPAIR PERFROMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
